# SDR DALA2025060404269

- Difficulty date: May 27, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 112,449 hours, 16,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1604 EMERGENCY EXIT PATH LIGHTS INOP - ROWS 44FG-54FG. CONNECTIVE ACTION: R/R EMERGENCY LIGHTS PWR SUPPLY M9010 PER B767-300ER AMM 33-51. CHECKS OK. (7553882)
